# SDR DL757954147

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N300263
- Condition: Delaminated
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PREVIOUS REPAIR TO THE UPPER SKIN OF THE TRAILING EDGE WEDGE OF THE NR 5 LEADING EDGE SLAT IS DELAMINATED.  THE DELAMINATION MEASURES 4 INCHES BY 3.5 INCHES AND IS CENTERED 10 INCHES FROM THE OTBD END AND 6 INCHES FWD OF THE T/E.  THE SLAT IS IDENTIFIED AS AN ALUMINUM HONEYCOMB ASSEMBLY CONSISTING OF 0.016 INCH 2024-T3 FACESHEETS WITH BMS 4-4 TYPE 3-10N FLEX CORE AND MIL-C-7438 DENSE CORE HONEYCOMBS PER B757 57-43-02, FIG. 1, DETAIL XIII.  REPAIRED PER DL ERA 302663-14AD.
